Tuesday, September 02, 2014

Sunday, October 28, 2012 chantal123, Community Member, asks

Q: can dexedrine cause your tongue to have sores or swelling

Answer This
Answers (1)
Eileen Bailey, Health Guide
11/ 2/12 8:07am

Chantal

 

This can be a side effect of Dexedrine, however, it is rare. If you are experiencing this, you should contact your doctor immediately. He or she would be better able to determine if this is a side effect of the dexedrine or if something else is causing it.

 

Eileen

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By chantal123, Community Member— Last Modified: 11/02/12, First Published: 10/28/12